| Catalog Number |
CV-17702-E |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "during dressing change, fluid leakage was observed at the interface between the catheter and suture wing.After evaluation, the catheter was no longer serviceable and was removed.A new central venous catheter was re-inserted to continue treatment".Additional information received states that "no harm for the patient.The patient condition is fine.No medical intervention was required.They changed a new one to resolve the issue.".
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description